MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVLOCK 9736060 BLACK; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC NAVLOCK 9736060 BLACK; INSTRUMENT, STEREOTAXIC
Model Number 9736060
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the returned tracker indicated that it had galling within the handle not allowing instruments to be inserted.Otherwise, with markers attached and fully seated, the tracker returns a good geometry error with normal tracking.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from a manufacturer representative (rep) regarding a guidance device being used outside of a procedure.It was reported that the black navlock would not allow an instrument to run through it.There was no patient involved.There were no additional complications reported or anticipated as a result of the event.

Brand Name
NAVLOCK 9736060 BLACK
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8869627
Report Number1723170-2019-04397
Device Sequence Number10888269
Product Code HAW
UDI-Device Identifier00763000123178
UDI-Public00763000123178
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9736060
Device Catalogue Number9736060
Device Lot Number181023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1